# SDR SWIA202265263

- Difficulty date: March 11, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 21,042 hours, 11,639 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM SEAT TRACK CORRODED AS MARKED. FR 17-18.     (C-CHECK RO 4/2/2022)    REMOVED AND REPLACED RH FLOOR BEAM SEAT TRACK FR12 20 REF EMB SRM 51-40-08. RH FLOOR BEAM SEAT TRACK WAS REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE
